# SDR DHL2005805636

- Difficulty date: March 21, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING INBD L/E HOLE ELONGATED AT STA XFS 710.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-16-05 DWG X83-R02 REV IR DATE 02-23-05.  REMOVED FASTENERS FROM AREA (REPAIRED) IAW SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1, SRM 51-1-20D PAGE 21.  TRIMMED OUT DAMAGED AREA IAW DWG X83-R02.  PERFORMED NDT INSPECTION TO AREA IAW NDT SPM PART 06-10-01-001.  FABRICATED FILLER (AL7075T6 0.050) REPAIR DOUBLER (AL7075T6 0.063) IAW DWG X83-R02.  CLEANED, TREATED AND PRIMED AREA, FILLER, REPAIR DOUBLER INTERNAL PART IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG X83-R02, SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1, SRM 51-1-20D PAGE 9.  TORQUED IAW SRM 51-3-1.
